# SDR GTIA2016072301516

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 37,344 hours, 16,015 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS ROW 17 DROPPED. REPACKED THE MASKS IAW AMM 35-12-43.  PERFORMED DROP CHECK IAW AMM 35-23-00. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED
